# SDR SWAA2023030699720

- Difficulty date: February 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727 TO BS767 RBL21 WL155 AFT CARGO COMPARTMENT 2023-99295<[01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS767 RBL21 WL155 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 DWG 146A7500 SHEET 85 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS767 RBL21 WL155 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 DWG 146A7500 SHEET 85 REV A. SEE INDIVIDUAL SIGN OFF BELOW AS RII
